Alert archive / Illinois / Tornado Warnings in 2010
Tornado Warning 8, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 5, 2010, 7:34 PM CDT for Bureau County, Putnam County, Illinois. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2010, 7:34 PM CDT (00:34 UTC)
- Expired
- Jun 5, 2010, 8:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Bureau County, IL, Putnam County, IL
The radar
The Quad Cities radar (KDVN), 95 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 3:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2295 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 19.2
The text
As transmitted, in the capitals the NWS used until 2016.
767 WFUS53 KDVN 060034 TORDVN ILC011-155-060115- /O.NEW.KDVN.TO.W.0008.100606T0034Z-100606T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 734 PM CDT SAT JUN 5 2010 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * TORNADO WARNING FOR... CENTRAL BUREAU COUNTY IN NORTH CENTRAL ILLINOIS... NORTHEASTERN PUTNAM COUNTY IN NORTH CENTRAL ILLINOIS... * UNTIL 815 PM CDT. * AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO NEAR WYANET...OR 8 MILES WEST OF PRINCETON...MOVING EAST AT 45 MPH. * THE TORNADO WILL BE NEAR... WYANET AND PROVIDENCE AROUND 735 PM CDT... TISKILWA AROUND 740 PM CDT... PRINCETON AROUND 745 PM CDT... COAL HOLLOW...MALDEN...DOVER AND BUREAU AROUND 750 PM CDT... SEATONVILLE AND HOLLOWAYVILLE AROUND 755 PM CDT... THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 44 AND 72. THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 0 AND 13. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. && LAT...LON 4127 8973 4147 8971 4146 8916 4123 8916 TIME...MOT...LOC 0034Z 271DEG 37KT 4138 8959 $$ ERVIN
3 follow-up statements
592 WWUS53 KDVN 060053 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 753 PM CDT SAT JUN 5 2010 ILC011-155-060115- /O.CON.KDVN.TO.W.0008.000000T0000Z-100606T0115Z/ PUTNAM IL-BUREAU IL- 753 PM CDT SAT JUN 5 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR CENTRAL BUREAU AND NORTHEASTERN PUTNAM COUNTIES... AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED APPROXIMATELY NEAR COAL HOLLOW...OR 6 MILES EAST OF PRINCETON...MOVING EAST AT 45 MPH. THE TORNADO WILL BE NEAR... LADD...OTTVILLE...SPRING VALLEY AIRPORT AND SPRING VALLEY AROUND 800 PM CDT... DALZELL...SPRING VALLEY AND 8 MILES NORTH OF STANDARD AROUND 805 PM CDT... THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 54 AND 72. THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 0 AND 13. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING. PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. && LAT...LON 4128 8959 4146 8950 4146 8916 4123 8916 TIME...MOT...LOC 0053Z 271DEG 37KT 4137 8933 $$ ERVIN
068 WWUS53 KDVN 060104 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 804 PM CDT SAT JUN 5 2010 ILC011-155-060115- /O.CON.KDVN.TO.W.0008.000000T0000Z-100606T0115Z/ PUTNAM IL-BUREAU IL- 804 PM CDT SAT JUN 5 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR EAST CENTRAL BUREAU AND NORTHEASTERN PUTNAM COUNTIES... AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED APPROXIMATELY NEAR LADD...OR 6 MILES WEST OF PERU...MOVING EAST AT 45 MPH. THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 62 AND 72. THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 1 AND 10. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAIN MAY OBSCURE THE APPROACH OF THE TORNADO. TAKE SHELTER NOW! A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. && LAT...LON 4127 8940 4143 8937 4146 8916 4123 8916 TIME...MOT...LOC 0104Z 271DEG 37KT 4136 8918 $$ ERVIN
769 WWUS53 KDVN 060112 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 812 PM CDT SAT JUN 5 2010 ILC011-155-060122- /O.EXP.KDVN.TO.W.0008.000000T0000Z-100606T0115Z/ PUTNAM IL-BUREAU IL- 812 PM CDT SAT JUN 5 2010 ...THE TORNADO WARNING FOR EAST CENTRAL BUREAU AND NORTHEASTERN PUTNAM COUNTIES WILL EXPIRE AT 815 PM CDT... THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. LAT...LON 4127 8940 4143 8937 4146 8916 4123 8916 TIME...MOT...LOC 0112Z 271DEG 37KT 4135 8907 $$ ERVIN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 5, 2:59 PM CDT, 4 hours 35 minutes earlier.
Area forecast discussion, Jun 5, 2:59 PM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
259 PM CDT SAT JUN 5 2010
.DISCUSSION...
SHORT TERM...TONIGHT AND SUNDAY...CONVECTIVE/CLOUD DEBRIS HANGING ON
INTO THE AFTERNOON ACRS THE LOCAL CWA MAKING MODERATE RISK SOMEWHAT
QUESTIONABLE. SCTRD ELEVATED SHOWERS ACRS THE CENTRAL CWA ATTM ALSO
ADDING TO THE UNCERTAINTY. BUT NICE CLEARING AND HEATING HOLE TO
THE LEE OF NORTH CENTRAL TO SOUTHWESTERN IA WAVE COMPLEX...COMBINED
WITH INCREASING PRESSURE FALLS OVER SOUTH CENTRAL IA A FOCAL POINT TO
WATCH FOR SUPER-CELLULAR DEVELOPMENT AFTER 21Z. CAPES QUICKLY GROWING
TO OVER 3K J/KG IN THIS REGION. THIS ACTIVITY SPAWNING IN THIS AREA
OF 60+ KT 0-6KM BULK SHEAR WOULD PROPAGATE IN A SVR MODE/LARGE
HAIL...LOCALIZED DOWNBURST WINDS AND A FEW TORNADOES/ACRS THE DVN/S
MODERATE RISK AREA ALONG AND SOUTH OF THE I80 CORRIDOR THROUGH 02Z.
THE OTHER AREA TO WATCH IS SOUTHERN EDGE OF ELEVATED PRECIP COMPLEX
ALONG AND NORTH OF THE IA/MN BORDER...AND MORE LIKELY SECONDARY
CONVECTION BAND TAKING OFF IN TRIPLE-POINT TYPE SCENARIO CURRENTLY IN
NORTHWEST IA. IF THIS ACTIVITY CONTINUES TO DEVELOP/AND IT WILL/...IT
WOULD TAKE AIM AT THE NORTH HALF OF THE DVN CWA. THUS WILL CONTINUE
TO PAINT THE ENTIRE CWA AT RISK OF SVR. WIDESPREAD PW IN-FEED AND
AIRMASS ALREADY IN PLACE OF 1.8+ PLUS CONTINUES TO PROMOTE VERY HEAVY
RAINFALL RATES OF ORGANIZED CONVECTION OF 2+ INCHES AN HOUR. THE
SOUTHERN THIRD OF THE DVN CWA CAN/T TAKE ANYMORE AND WILL BE QUICK TO
FLASH FLOOD WARN THIS EVENING IF CONVECTION LINES UP TO IMPACT THEM.
OTHER AREAS ALSO SUSCEPTIBLE TO FLASH FLOODING BUT NOT AS WIDESPREAD
GROUND SATURATION. FLASH FLOOD WATCH EXPANDED FOR THE ENTIRE CWA AND
UNTIL 03Z THIS EVENING STILL IN PLAY. NEW RAPID REFRESH SUGGESTS THE
TWO UPSTREAM CONVECTIVE AREAS CONGEALING ACRS THE WESTERN CWA AFTER
23Z INTO MORE OF SUPER-CELLULAR TRANSITION INTO MULTI-CELLULAR MODE
WITH EMBEDDED SVR AND VERY HEAVY RAIN. THIS COMPLEX WOULD THEN FEED
EAST-SOUTHEAST ACRS THE SOUTHEAST HALF TO THIRD OF THE DVN CWA
THROUGH 04Z THIS EVENING AND EXIT...PRODUCING A SVR THREAT MODE MORE
IN THE LINE OF DAMAGING WINDS AS IT DOES. WILL GO LIKELY POPS WITH
HEAVY RAIN AND SVR WORDING ALMOST THE ENTIRE CWA FOR 00Z-04Z...BUT
THEN CUT BACK POPS TO ALMOST NIL AFTER 06Z WITH SHOWERS AND STORMS
EXPECTED TO BE CLEAR OF THE CWA BY THEN.
SUNDAY...NORTHWEST FLOW DISTURBANCE SHOULD COMBINE WITH VERTICAL
UNSTABLE PROFILES/COOL AIR ALOFT TO PRODUCE SCTRD SHOWERS AND
POSSIBLY A STORM ACRS THE NORTHEAST THIRD OF THE CWA MIDDAY AND INTO
THE AFTERNOON. EXPECT WIDESPREAD HIGHS FROM 75 TO 80 EVEN WITH
PARTIAL INSOLATION. ..12..
.LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY...
.SUNDAY NIGHT THROUGH THURSDAY...A QUASI ZONAL FLOW WILL CONTINUE
THROUGH THE FIRST PART OF THE EXTENDED FORECAST PERIOD WITH A BROAD
FAIRLY FLAT UPPER LEVEL RIDGE BUILDING OVER THE UPPER MIDWEST ON
MONDAY. THE ECMWF HAS BEEN PERSISTENT IN DEVELOPING ANOTHER
SIGNIFICANT RAIN EVENT ACROSS THE REGION MONDAY NIGHT THROUGH
TUESDAY NIGHT AS IT ADVECTS THE NEXT 500 MB SHORT WAVE AND VORT MAX
ACROSS THE REGION. THE 12Z NAM80 ALSO SHOWS THIS FEATURE. ADDITIONAL
HEAVY RAIN MONDAY NIGHT THROUGH TUESDAY COULD BRING THE THREAT OF
FLASH FLOODING AND POSSIBLE RIVER FLOODING TO THE REGION ONCE AGAIN.
THURSDAY CURRENTLY LOOKS TO BE MAINLY DRY AS HIGH PRESSURE OVER THE
NORTHERN GREAT LAKES MAKES FOR A FAIR WEATHER DAY.
.FRIDAY AND SATURDAY...BY THE END OF NEXT WEEK THE ECMWF/NAM DIG A
STRONG UPPER LEVEL CLOSED LOW TO NEAR NEVADA AND BUILD A LARGE UPPER
LEVEL RIDGE/HEAT DOME ACROSS THE EASTERN HALF OF THE UNITED STATES.
THIS PATTERN CHANGE PLACES THE MISSISSIPPI VALLEY INTO A SOUTHWEST
FLOW ALOFT AND AT THE SURFACE...WHICH WILL ADVECT VERY WARM AND
HUMID AIR FROM THE GULF COAST INTO THE REGION AND INCREASE OUR
CHANCES AGAIN FOR SHOWERS AND THUNDERSTORMS. ..KUHL..
&&
.AVIATION...
MVFR TO VFR LEVEL CU AND AC SCENARIO SHOULD DEGRADE TO INCOMING
STRONG TO SVR CONVECTION AT AL THE TERMINALS FROM 22Z ON THROUGH
02Z. THE BRL AND POSSIBLY THE MLI TERMINALS ARE MOST AT RISK OF LARGE
HAIL AND DAMAGING WINDS FROM EITHER STRONG STORMS DEVELOPING UPSTREAM
OR IN THE VCNTY. SOUTHWEST WINDS WILL BECOME VARIABLE FROM 00Z
THROUGH 03Z...BEFORE TRANSITION TO A NORTHERLY FETCH AFTER THE
CONVECTION EXITS AFTER 03Z-05Z THIS EVENING. EXPECT CIGS TO RAISE
TO VFR AFTER 04Z AS WELL. UNTIL THEN...A TURBULENT AVIATION
WINDOW IN LINE FOR ALL THE TERMINALS THIS EVENING. ..12..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR BENTON-
BUCHANAN-CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-
IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR BUREAU-
CARROLL-HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-
MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR CLARK-
SCOTLAND.
&&
12/KUHLHazardous weather outlook, Jun 5, 11:02 AM CDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL...UPDATED 1102 AM CDT SAT JUN 5 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-060945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1102 AM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS PLACED A MODERATE RISK OF SEVERE THUNDERSTORMS ALONG AND SOUTH OF INTERSTATE 80 THIS AFTERNOON AND EVENING...WITH A SLIGHT RISK TO THE NORTH. PARAMETERS ARE COMING TOGETHER FOR SEVERE WEATHER THIS AFTERNOON WITH POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND A FEW POSSIBLE TORNADOES. IN ADDITION...HEAVY RAINFALL OF AT LEAST SEVERAL INCHES IS EXPECTED WHERE STORMS MOVE OVER THE SAME AREA. THIS MAY CAUSE FLASH FLOODING AND MAY CAUSE RIVER FLOODING IN SOME AREAS. A WARM FRONT LIFTING NORTHWARD ACROSS THE REGION WILL TRIGGER WIDESPREAD THUNDERSTORMS TODAY. LOW PRESSURE WILL MOVE OUT OF COLORADO AND INTO THE REGION SENDING A COLD FRONT SWEEPING ACROSS THE OUTLOOK AREA BY TONIGHT. A STRONG UPPER AIR DISTURBANCE AND STRENGTHENING WINDS ALOFT WILL PROVIDE MODERATE TO STRONG DEEP LAYER SHEAR...RESULTING IN THE DEVELOPMENT OF SUPERCELLS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDESPREAD THUNDERSTORMS ARE EXPECTED MONDAY NIGHT THROUGH TUESDAY NIGHT WITH ANOTHER MAJOR RAIN EVENT LIKELY. MORE THUNDERSTORMS ARE ALSO POSSIBLE NEXT FRIDAY. IT IS TOO EARLY TO DETERMINE THE SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING. HAASE/KUHL
In the hours before
Special weather statement, Jun 5, 5:14 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
514 PM CDT SAT JUN 5 2010
IAZ040>042-051>053-052315-
BENTON-BUCHANAN-DELAWARE-DUBUQUE-JONES-LINN-
514 PM CDT SAT JUN 5 2010
...RAPIDLY MOVING STRONG TO SEVERE THUNDERSTORMS...
AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR JESUP...ALL THE WAY WEST TO
NEAR AMES IOWA...MOVING EAST AT 55 MPH.
* THE THUNDERSTORM WILL BE NEAR...
INDEPENDENCE AROUND 525 PM CDT...
WINTHROP AROUND 530 PM CDT...
MASONVILLE AROUND 540 PM CDT...
MANCHESTER AROUND 545 PM CDT...
PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...HEAVY RAIN...ARE
EXPECTED WITH THIS STORM. THESE STRONG STORMS MAY BECOME SEVERE AT
ANY TIME.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4267 9083 4206 9113 4207 9231 4229 9231
4230 9207 4264 9208 4265 9091 4268 9089
TIME...MOT...LOC 2211Z 268DEG 49KT 4248 9211
ERVINSpecial weather statement, Jun 5, 6:40 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
640 PM CDT SAT JUN 5 2010
IAZ041-042-051>054-063>066-076-077-ILZ001-060045-
BENTON-CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JO
DAVIESS-JOHNSON-JONES-KEOKUK-LINN-WASHINGTON-
640 PM CDT SAT JUN 5 2010
...STRONG THUNDERSTORMS DEVELOPING...
AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS IN A LINE FROM NEAR DUBUQUE...TO WILLIAMSBURG.
THIS LINE IS MOVING EAST TO SOUTHEAST...AROUND 35 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 35 MPH...HEAVY
RAIN...ARE EXPECTED WITH THIS STORM.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4151 9242 4151 9231 4197 9231 4261 9073
4260 9067 4251 9062 4251 9019 4247 8992
4115 9236 4116 9242
TIME...MOT...LOC 2338Z 285DEG 29KT 4225 9133
DLFThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:29 PM CDT | Tornado Warning | DVN | Bureau, Henry, Putnam | 46 min |
| Jun 5, 8:07 PM CDT | Tornado Warning | DVN | Putnam | 38 min |
| Jun 5, 8:45 PM CDT | Flash Flood Warning | DVN | McDonough, Warren | 5 hr |
| Jun 6, 3:27 PM CDT | Special Weather Statement | DVN | Stephenson | 78 min |
Nearby
Tornado Warnings in Illinois, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.